# SDR JR2R2011082100320

- Difficulty date: August 21, 2011
- Submitted: August 21, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 21,217 hours, 14,509 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Bracket
- Condition: Broken
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HINGE FAIRING LINE FAIRING 433BB ATTACH BRACKET BROKEN.  REMOVED AND REPLACED LEFT HINGE LINE FAIRING 433BB ATTACH BRACKET IAW CRJ 700 SRM 51-42-06.
